I'm late to the party to answer (what's new) but I thought I'd reply anyway.
While rosuvastatin has the rare side effect of lowering sperm count, it's not likely.
I hope you are continuing to take it or contacted your doctor if you were wanting to discontinue treatment with it and clearing it with them. Regardless of the specific reason you are on rosuvastatin, it's prescribed for preventing potentially deadly health emergencies and to go off of it without consulting your prescribing doctor is not a good idea.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.